# SDR CALA2016071800431

- Difficulty date: July 18, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N76159
- Make and model: Boeing 737824
- Aircraft serial: 30132
- Aircraft time: 20,146 hours, 6,773 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN HAS A CRACK INDICATION AT HSS 101.9 ABOUT 10 INCHES FROM THE TRAILING EDGE.  REMOVED THE DAMAGE AND INSTALLED EXTERNAL REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11.
